# SDR DL73G030584

- Difficulty date: June 24, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N221DL
- Make and model: Boeing 737-35B
- Aircraft serial: 23970
- Aircraft time: 40,701 hours, 20,980 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 81150417
- Part serial: UNK
- Condition: Sparks
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

COFFEEMAKER HAS ELECTRICAL SPARKS.  REPLACED DISPENSER.
